MathSciNet Relay Station
MathSciNet bibliographic data
MR1158828 92D25 (34K15)
Freedman, H. I.; Wu, Jian Hong Periodic solutions of single-species models with periodic delay. SIAM J. Math. Anal. 23 (1992), no. 3, 689–701.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement